Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes fever and vomiting?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2009
Answered : 287 Questions
Question
Recently my daughter was having fever and we gave her CALPOL, now after 3 days the fever has reduced to 10%, but now from yesterday night she vomits everything she eats, please advise what can be given and also what can be the substitute food.
Will isomil cause vomitting ?
Posted Sun, 3 Aug 2014 in Child Health
 
 
Answered by Dr. Gaurav Nigam 38 minutes later
Brief Answer:
Don't worry.

Detailed Answer:
Greetings,

Child having fever is a sign of infection. In you daughters case as you mentioned that fever was present since three days and then vomiting started it seems like a flu.

You have not mentioned about the condition of the stools.

As far as isomil is concerned I presume your daughter is allergic to cows milk and that's why you are giving. right? If isomil was started very recently it can cause some vomitings. That is any new food can do that in babies.

Go for softer and very light food maybe like mashed banana or something. Still if vomiting persists then you can give her syrup ondan after discussing with your treating doctor. The doctor might also start an antibiotic if the need is such after a physical examination.

I hope I have answered your queries.
thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor